# SDR MEX2003557

- Difficulty date: December 20, 2003
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: XAAAM
- Make and model: Boeing 737*
- Aircraft serial: 33783
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

FLT 683 - ORD-MEX - AIRCRAFT AIR TURNED BACK, DUE TO LOSS OF PRESSURIZATION.  AT 13,000 FEET SOUND THE ALARM WITHOUT WARNING VISUAL INDICATION.  AT 14,000 FEET THE 'OVERHEAD' LIGHT CAME ON AND THE OXYGEN MASKS WERE DEPLOYED IN THE PASSENGER CABIN.  ONCE IN THE PLATFORM A BITE TO BOTH CABIN PRESSURE CONTROLLERS WAS PERFORMED AND NO FAIL WAS CONFIRMED.  OXYGEN GENERATORS WERE REPLACED WHERE NEED IT AND A HARD LANDING INSPECTON WAS PERFORMED IAW MM 35-22-11 AND 05-51-01 RESPECTVELY, NO DEFECTS WERE DETECTED.  (M)
